# SDR 06FDEA00043

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 70,941 hours, 28,782 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS: ON ROTATION FOR TAKEOFF BOTH STICK SHAKERS ACTIVATED AND REMAINED ON WITH NORMAL AIRCRAFT INDICATIONS, NORMAL FEEL, AIRSPEED INDICATORS ALL THE SAME & NORMAL.  FLAPS RETRACTED NORMALLY.  SLATS LEFT EXTENDED.  CAPTAIN AND F/O STICK SHAKER CB'S PULLED.  RETURNED FOR NORMAL LANDING.  FOUND NR 1 AOA PROBE VERY STIFF, DIFFICULT TO ROTATE BY HAND.  REMOVED AND REPLACED AUTO PITCH TRIM COMPUTER.  REMOVED AND REPLACED BOTH LT AND RT ANGLE OF ATTACK SENSORS PER MM 22-33-01-2.  PERFORMED SELF TEST OF BOTH NR 1 AND NR 2 AT/SC COMPUTERS PER MM 22-33-01-2 CHECK OK.  RETURNED TO SERVICE.
